Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

General Helices and a Theorem of Lancret

Manuel Barros
Proceedings of the American Mathematical Society
Vol. 125, No. 5 (May, 1997), pp. 1503-1509
Stable URL: http://www.jstor.org/stable/2162098
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
General Helices and a Theorem of Lancret
Preview not available

Abstract

We present a theorem of Lancret for general helices in a 3-dimensional real-space-form which gives a relevant difference between hyperbolic and spherical geometries. Then we study two classical problems for general helices in the 3-sphere: the problem of solving natural equations and the closed curve problem.

Page Thumbnails

  • Thumbnail: Page 
1503
    1503
  • Thumbnail: Page 
1504
    1504
  • Thumbnail: Page 
1505
    1505
  • Thumbnail: Page 
1506
    1506
  • Thumbnail: Page 
1507
    1507
  • Thumbnail: Page 
1508
    1508
  • Thumbnail: Page 
1509
    1509